ON AN ELEMENTARY OPERATOR WITH p-w-HYPONORMAL OPERATOR ENTRIES

Full Article - PDF

Published: 2015-07-03

Page: 234-246


M. H. M. RASHID *

Department of Mathematics, Faculty of Science, P.O.Box(7), Mutah University, Al-Karak, Jordan

*Author to whom correspondence should be addressed.


Abstract

2371.png

Keywords: Generalized derivation, Elementary operator, p-w-hyponormal operator, SVEP


How to Cite

RASHID, M. H. M. (2015). ON AN ELEMENTARY OPERATOR WITH p-w-HYPONORMAL OPERATOR ENTRIES. Asian Journal of Mathematics and Computer Research, 5(4), 234–246. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/211

Downloads

Download data is not yet available.